# SDR SWAA2020062289909

- Difficulty date: June 4, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 7530199
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT ACB BS767+6 RBL3 WL157.  REMOVED AND REPLACED RAIL SPLICE AT ACB BS767+6 RBL3 WL157; FABRICATED FROM CHANNEL P/N 7530199 IAW SRM 53-00-53-2R-2.
